# SDR CA001128021

- Difficulty date: October 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bolkms BK117A1
- System (JASC): 2900 · Hydraulic Power System
- Part: Structure
- Part number: 11745406
- Condition: Corroded
- Location: Hyd Bay
- Part time: 6,375 hours
- Component: 11745020V002
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DISASSEMBLED FOR REPAIR OF HYDRAULIC LEAKAGE. CORROSION FOUND BEYOND ALLOWABLE LIMITS.  THIS HYDRAULIC UNIT IS ON CONDITION NO OVERHAUL LIFE.  THIS UNIT RECEIVED FROM THE USA.  (X)
